EconPapers    
Economics at your fingertips  
 

Exact methods for the knapsack problem and its generalizations

Krzysztof Dudzinski and Stanislaw Walukiewicz

European Journal of Operational Research, 1987, vol. 28, issue 1, 3-21

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (27)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0377-2217(87)90165-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:28:y:1987:i:1:p:3-21

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:28:y:1987:i:1:p:3-21